# SDR 01FDEA01000

- Difficulty date: November 17, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 33,764 hours, 16,632 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 16,442 hours, 7,887 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT NR 1 EGT PEGGED AT MAX GAUGE NOSE GEAR SHOW UNSAFE.
